Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The Hopf ring for complex cobordism


Authors: Douglas C. Ravenel and W. Stephen Wilson
Journal: Bull. Amer. Math. Soc. 80 (1974), 1185-1189
MSC (1970): Primary 55F40, 57D90, 57F25, 57F35; Secondary 57F05, 55F20, 16A24, 14L05, 18D35
MathSciNet review: 0356030
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F40, 57D90, 57F25, 57F35, 57F05, 55F20, 16A24, 14L05, 18D35

Retrieve articles in all journals with MSC (1970): 55F40, 57D90, 57F25, 57F35, 57F05, 55F20, 16A24, 14L05, 18D35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13668-2
PII: S 0002-9904(1974)13668-2